Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Small kidney stones, experiencing pain, taken spasmoproxyvon - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
User :   hi doc
User :   testing witha client
Doctor :   ok
User :   hi doc
User :   I am male 40 years old
User :   I have a query
Doctor :   Please proceed with the query.
User :   I was detected with three small kidney stone in Jan 11..since today morning I am experiancing pain, have taken spasmo proxyvon cap, is it a right medication or can i take some other medicine spefic to kidney stone pain
User :   doctor you are there
User :   ?
Doctor :   yes
User :   could you help me out with my query
Doctor :   You will have to take the prescription as advised by a dcotor.
Doctor :   Although it is the right medicine.
Doctor :   You will have to drink lots of fluids everyday.
Doctor :   Avoid certain food like tomato, spinach , cabbage to avoid kidney stones.
User :   thanks docter, will take more fluids and the medication eating chicken ok?
Doctor :   Yes it is ok, but in limited quantity.
User :   ok
User :   thanks doc
User :   will get back to you
Doctor :   ok. kindly login for further queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor